zbMATH — the first resource for mathematics

On properties of the set of invariant lines of a Brouwer homeomorphism. (English) Zbl 1390.39069
Summary: We present properties of sets of invariant lines for Brouwer homeomorphisms which are not necessarily embeddable in a flow. Using such lines we describe the structure of equivalence classes of the codivergency relation. We also obtain a result concerning the set of regular points.

39B12 Iteration theory, iterative and composite equations
54H20 Topological dynamics (MSC2010)
37E30 Dynamical systems involving homeomorphisms and diffeomorphisms of planes and surfaces
Full Text: DOI
[1] Andrea, S.A., on homeomorphisms of the plane which have no fixed points, Abh. Math. Sem. Hamburg, 30, 61-74, (1967) · Zbl 0156.43704
[2] Brouwer, L.E.J., beweis des ebenen translationssatzes [A proof of the plane translation theorem], Math. Ann., 72, 37-54, (1912) · JFM 43.0569.02
[3] Brown, M., Fundamental Regions of Planar Homeomorphisms, 117, 49-56, (1991), American Mathematical Society, Providence, RI
[4] Daw, E.W., A maximally pathological Brouwer homeomorphism, Trans. Amer. Math. Soc., 343, 559-573, (1994) · Zbl 0871.54041
[5] Homma, T.; Terasaka, H., on the structure of the plane translation of Brouwer, Osaka Math. J., 5, 233-266, (1953) · Zbl 0051.14701
[6] Leśniak, Z., on a decomposition of the plane for a flow free mappings, Publ. Math. Debrecen, 75, 1-2, 191-202, (2009) · Zbl 1194.37037
[7] Leśniak, Z., on an equivalence relation for free mappings embeddeable in a flow, Int. J. Bifur. Chaos Appl. Sci. Eng, 13, 7, 1911-1915, (2003) · Zbl 1056.37057
[8] Leśniak, Z., on parallelizability of flows of free mappings, Aequationes Math., 71, 3, 280-287, (2006) · Zbl 1097.39005
[9] Leśniak, Z., on the structure of Brouwer homeomorphisms embeddable in a flow, Abstr. Appl. Anal, 2012, 8 p, (2012) · Zbl 1288.54027
[10] Leśniak, Z., on the topological equivalence of flows of Brouwer homeomorphisms, J. Differ. Equ. Appl., 22, 853-864, (2016)
[11] Nakayama, H., A non flowable plane homeomorphism whose non Hausdorff set consists of two disjoint lines, Houston J. Math., 21, 3, 569-572, (1995) · Zbl 0857.54040
[12] Nakayama, H., limit sets and square roots of homeomorphisms, Hiroshima Math. J., 26, 405-413, (1996) · Zbl 0914.54035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.